# SDR DALA2014081404510

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 72,072 hours, 55,390 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE UPPER RT LATCH ARM WAS WORN BEYOND ALLOWABLE LIMITS.  THE TAILCONE RELEASE ARM WAS REPLACED AND THE SYSTEM WAS RIGGED BACK INTO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED.
